# SDR FDEA201412184139

- Difficulty date: December 18, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345 BL0 - LBL 20 FLOORBEAM UPPER FLANGE FOUND CORROSION.  R & R IAW DWG 141N5121 SHT 4 REV.  INSTALLED IAW DWG 141N5111 SHT 1 REV C.  REPAIR IS  MAJOR.
